# SDR FDEA202207151737

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 14 TRANSITION PANEL CRACKED AT STATION APPROXIMATELY 1530. REPAIRED TRANSITION PANEL @ STA 1530 IAW  B757 SRM 51-70-13-OG  SHEET 1 & 2, & B757  SRM 53-60-  53-2R FIG 201.
